Approximation theorems for Markov operators

  • Choo-Whan Kim


Stochastic Process Probability Theory Mathematical Biology Approximation Theorem Markov Operator 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Brown, J.R.: Approximation theorems for Markov operators. Pacific J. Math. 16, 13–23 (1966).Google Scholar
  2. 2.
    Doob, J.L.: Stochastic processes. New York: Wiley 1953.Google Scholar
  3. 3.
    —: A ratio operator limit theorem. Z. Wahrscheinlichkeitstheorie verw. Geb. 1, 288–294 (1963).Google Scholar
  4. 4.
    Dunford, N., Schwartz, J.T.: Linear operators, part I. New York: Interscience 1967.Google Scholar
  5. 5.
    Halmos, P.R., Neumann, J. von: Operator methods in classical mechanics. Ann. of Math. II. Ser. 43, 332–350 (1942).Google Scholar
  6. 6.
    Helms, L.L.: Mean convergence of martingales. Trans. Amer. math. Soc. 87, 439–446 (1958).Google Scholar
  7. 7.
    Kim, C.W.: Uniform approximation of doubly stochastic operators. Pacific J. Math. 26, 515–527 (1968).Google Scholar
  8. 8.
    Marcus, M., Minc, H.: A survey of matrix theory and matrix inequalities. Boston: Allyn and Bacon 1964.Google Scholar
  9. 9.
    Moy, S.-T.C: λ-continuous Markov chains. Trans. Amer. math. Soc. 117, 68–91 (1965).Google Scholar
  10. 10.
    Neveu, J.: Mathematical foundations of the calculus of probability. San Francisco: Holden-Day 1965.Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Choo-Whan Kim
    • 1
  1. 1.Department of MathematicsSimon Fraser UniversityBurnabyCanada

Personalised recommendations